| Model Number |
7121/60 |
| Medical Device Problem Codes |
Failure to Capture (1081); Over-Sensing (1438); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Dizziness (2194); Syncope/Fainting (4411)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with syncope and dizziness, and device interrogation revealed that the right ventricular (rv) lead exhibited unspecified oversensing and loss of capture.Diagnostic imaging was performed.Programming changes were initially made to deactivate the rv lead.Eventually, on (b)(6) 2026, the physician elected to cap the rv lead on the left side and replace it with a new rv lead on the right side.The patient was discharged in stable condition.
Event or Problem Description
New information received indicates that fluoroscopy imaging was performed and revealed rv lead dislodgement.